Facebook Pixel
EmpowHER Guest
Q: 

irregular bleeding

By Anonymous March 26, 2015 - 4:35am
 
Rate This

I'm 41 been on pill for years. The past year ha e had heavier periods. Had my last cycle that ended 2 ago weeks. Spotted last week this week break through bleeding. Yesterday cramps and lower backache.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern.

How long have you been taking birth control pills? Have you been taking them consistently for years or have taken a pause or break for a few years?

Most importantly, when was the last time you had a gynecologic exam?

I am sure you are aware of the risks associated with long term use of oral contraceptives. Unusual headaches is one associated serious side effect. Several studies have reported a strong association between increased risk of cervical cancer and long-term use of oral contraception.

Anonymous, please consult your gynecologist.

Regards,
Maryann

March 26, 2015 - 8:11am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!